She is tired even after a night's sleep. What can she do to wake up, she has to go back to school Monday. She's afraid she'll fall asleep in class. Please help
I am wondering what time she takes the medication. If she takes it in the morning then this might contribute to the sleepiness. My Dr. had me take it at night so that it could aid me in my night sleep and by morning I could be past the 'worst' of it.
I also know many initial side effects wore of after a week or two, for me.
I would contact her Dr. and if the sleepiness persists, Zoloft might not be the medication for her.
Hang in there. You will get this figured out!!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2009 • 4 answers
Posted 25 Aug 2011 • 1 answer
Posted 6 May 2012 • 4 answers
Posted 16 Sep 2016 • 1 answer
Posted 15 Oct 2016 • 0 answers